# SDR GR4D2014100810002

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 10,203 hours, 4,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 1159CSM2002220
- Condition: Corroded
- Location: Bs 871
- Part time: 10,203 hours, 4,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE FITTING SHOWS EVIDENCE OF CORROSION.  R & R FITTING IAW DWG 1159CS20052.
